Linear and nonlinear models and algorithms in intensity-modulated radiation therapy (IMRT)

Yair Censor, James M. Galvin, Ying Xiao, Mark Langer

Research output: Contribution to journalEditorial

Original languageEnglish
Pages (from-to)1203-1206
Number of pages4
JournalLinear Algebra and Its Applications
Issue number5-6
StatePublished - 1 Mar 2008

Bibliographical note

Funding Information:
The work of Y. Censor on this special issue was supported by grant No. 2003275 of the United States–Israel Binational Science Foundation (BSF), by a National Institutes of Health (NIH) grant No. HL70472 and by grant No. 522/04 of the Israel Science Foundation (ISF) at the Center for Computational Mathematics and Scientific Computation (CCMSC) in the University of Haifa.

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this